# SDR FDEA201111094826

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211205
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID SEAT TRACK 5L RT EDGE GOUGED AROUND 4EA SCREW HOLES FROM FR 52 THRU FR 54.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PG 105, FIG 102.  FABRICATED NEW SEAT TRACK IAW DWG A53832211.  INSTALLED NEW SEAT TRACK IAW SRM 51-72-10 & 51-40-21.
